Paralief Sinus Tablets

Paralief Sinus Tablets

Out-of-Stock
€5.90

No reward points for this product.

VAT included

Paralief Sinus Tablets relieves the symptoms of colds and flu including aches, pains, fever, nasal and sinus congestion

 

The tablets contain paracetamol, an analgesic and antipyretic to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses.

Size
20 Tabs
Type of Product
Tablets
Active Ingredient
Test 2
5099562922856

The active ingredients in Paralief Sinus Tablets are: 500 mg Paracetamol and 30 mg Pseudoephedrine hydrochloride per tablet.

Other ingredients are: Pregelatinised maize starch, crospovidone, povidone K30, stearic acid, microcrystalline cellulose, sodium starch glycolate Type A (see section 2), magnesium stearate.

Adults and adolescents aged 15 years and over:

1 to 2 tablets every 4 – 6 hours, two to three times a day

Leave at least 4 hours between doses.

Do not take more than 3 doses in 24 hours.

Patients should seek medical advice if symptoms persist for more than 3 days or worsen.

For oral use only.

Do not exceed stated dose.

Take with a glass of water.

Grade Comments (0)

Customers who bought this product also bought:

Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.